Per citar aquest document:
Scopus: 0 cites, Web of Science: 0 cites,
Maxima of Gamma random variables and other Weibull like distributions and the Lambert W function
Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Lopez-Salcedo, Jose A. (Universitat Autònoma de Barcelona. Department of Telecommunications and Systems Engineering)
Utzet i Civit, Frederic (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2015
Resum: In some applied problems of signal processing, the maximum of a sample of _2(m) random variables is computed and compared with a threshold to assess certain properties. It is well known that this maximum, conveniently normalized, converges in law to a Gumbel random variable; however, numerical and simulation studies show that the norming constants that are usually suggested are inaccurate for moderate or even large sample sizes. In this paper, we propose, for Gamma laws (in particular, for a _2(m) law) and other Weibull-like distributions, other norming constants computed with the asymptotics of the Lambert W function that significantly improve the accuracy of the approximation to the Gumbel law.
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció MINECO/MTM2012-33937
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció AGAUR/2014/SGR-422
Nota: Número d'acord de subvenció AGAUR/2014/SGR-1586
Nota: Agraïments: The second author by the European Space Agency (ESA) through the DINGPOS contract AO/1-5328/06/NL/GLC, and by the Spanish Government and Generalitat de Catalunya through grants TEC2011-28219
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Extreme value theory ; Gamma distributions ; Lambert function ; Weibull-like distributions
Publicat a: TEST, Vol. 24 Núm. 4 (2015) , p. 714-733, ISSN 1863-8260

DOI: 10.1007/s11749-015-0431-9

29 p, 1.3 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-10-14

   Favorit i Compartir